What are Excedrin 250/250/65mg tablets and what they are used for?
Each tablet of Excedrin contains three active substances: acetylsalicylic acid (aspirin), paracetamol and caffeine. Acetylsalicylic acid (aspirin) and paracetamol reduce pain and fever, and acetylsalicylic acid (aspirin) also reduces inflammation. Caffeine is a mild stimulant and increases the effect of acetylsalicylic acid (aspirin) and paracetamol. Excedrin is used for the acute treatment of headache and migraine attacks (symptoms such as headache, nausea, sensitivity to light and sound and functional disability) with or without aura.
Warnings and precautions:
-Excedrin should not be taken together with other products containing acetylsalicylic acid or paracetamol. -Patients who experience vomiting with > 20% of their migraine attacks or who require bedrest with >50% of their migraine attacks should not use Excedrin. -If no migraine relief is achieved from the first 2-tablet dose of Excedrin, you should seek the advice of a doctor. -Prolonged use of any type of painkiller for headaches can make them worse. Therefore, this product should not be used on more than 10 days per month for more than 3 months.
Pregnancy
Not recommended for use during pregnancy
Breastfeeding
Not recommended for use during breastfeeding.
Contradictions
Hypersensitivity to acetylsalicylic acid, paracetamol, caffeine or to any of the excipients used in this product. Patients in whom attacks of asthma, bronchospasm, angioedema, urticaria, or acute rhinitis are precipitated by acetylsalicylic acid or other non-steroidal anti-inflammatory drugs such as diclofenac or ibuprofen. Active gastric or intestinal ulcer, gastrointestinal bleeding or perforation and in patients with a history of peptic ulceration. Haemophilia or other haemorrhagic disorders Severe hepatic failure or severe renal impairment or failure. Severe cardiac failure Intake of more than 15 mg methotrexate per week Last trimester of pregnancy
Always read the packaging and enclosed leaflet carefully before use.
- For Headache - The usual recommended dosage is 1 tablet to start. An additional tablet can be taken, with 4 to 6 hours between doses. In case of more intense pain, it is possible to take 2 tablets to start. If needed, additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 4 days for headache.
- For Migraine - Take 2 tablets when symptoms appear. If needed additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 3 days for migraine.
https://www.mccauley.ie/excedrin-tablets-20s?___store=mccauleys14068Excedrin Tablets 20s https://www.mccauley.ie/media/catalog/product/o/t/otc_-_470_x_470_9__2.png11.9511.95EURInStock/Medicine/Medicine/Pain Relief/Healthcare/Over The Counter/Brands/Excedrin226742683472650741226744652<style>#html-body [data-pb-style=MJYQ8V5]{justify-content:flex-start;display:flex;flex-direction:column;background-position:left top;background-size:cover;background-repeat:no-repeat;background-attachment:scroll}</style><div data-content-type="row" data-appearance="contained" data-element="main"><div data-enable-parallax="0" data-parallax-speed="0.5" data-background-images="{}" data-background-type="image" data-video-loop="true" data-video-play-only-visible="true" data-video-lazy-load="true" data-video-fallback-src="" data-element="inner" data-pb-style="MJYQ8V5"><div data-content-type="text" data-appearance="default" data-element="main"><p><strong>What are Excedrin 250/250/65mg tablets and what they are used for?</strong></p>
<p>Each tablet of Excedrin contains three active substances: acetylsalicylic acid (aspirin), paracetamol and caffeine. Acetylsalicylic acid (aspirin) and paracetamol reduce pain and fever, and acetylsalicylic acid (aspirin) also reduces inflammation. Caffeine is a mild stimulant and increases the effect of acetylsalicylic acid (aspirin) and paracetamol. Excedrin is used for the acute treatment of headache and migraine attacks (symptoms such as headache, nausea, sensitivity to light and sound and functional disability) with or without aura.</p>
<p><strong>Warnings and precautions:</strong></p>
<p>-Excedrin should not be taken together with other products containing acetylsalicylic acid or paracetamol.<br>-Patients who experience vomiting with > 20% of their migraine attacks or who require bedrest with >50% of their migraine attacks should not use Excedrin.<br>-If no migraine relief is achieved from the first 2-tablet dose of Excedrin, you should seek the advice of a doctor. <br>-Prolonged use of any type of painkiller for headaches can make them worse. Therefore, this product should not be used on more than 10 days per month for more than 3 months.</p>
<p><strong>Pregnancy</strong></p>
<p>Not recommended for use during pregnancy</p>
<p><strong>Breastfeeding</strong></p>
<p>Not recommended for use during breastfeeding.</p>
<p>Contradictions</p>
<p>Hypersensitivity to acetylsalicylic acid, paracetamol, caffeine or to any of the excipients used in this product. Patients in whom attacks of asthma, bronchospasm, angioedema, urticaria, or acute rhinitis are precipitated by acetylsalicylic acid or other non-steroidal anti-inflammatory drugs such as diclofenac or ibuprofen. Active gastric or intestinal ulcer, gastrointestinal bleeding or perforation and in patients with a history of peptic ulceration. Haemophilia or other haemorrhagic disorders Severe hepatic failure or severe renal impairment or failure. Severe cardiac failure Intake of more than 15 mg methotrexate per week Last trimester of pregnancy</p>
<p><strong><span style="color: #242424; font-family: Calibri, sans-serif; font-size: 14.6667px;">Always read the packaging and enclosed leaflet carefully before use</span><span style="color: #242424; font-family: Calibri, sans-serif; font-size: 14.6667px;">.</span></strong></p></div></div></div>00add-to-cartExcedrin